Tài liệu tham khảo |
Loại |
Chi tiết |
[1] R. Agarwal, S. Hristova, D. O’Regan, (2016), A survey of Lyapunov functions, stability and impulsive Caputo fractional differential equa- tions, Fract. Calc. Appl. Anal. 19, no. 2, 290-318 |
Sách, tạp chí |
Tiêu đề: |
A survey of Lyapunov functions, stability and impulsive Caputo fractional differential equations |
Tác giả: |
R. Agarwal, S. Hristova, D. O’Regan |
Nhà XB: |
Fract. Calc. Appl. Anal. |
Năm: |
2016 |
|
[4] N.T.V. Anh, T.D. Ke, (2017), On the differential variational inequalities of parabolic-elliptic type, Math. Methods Appl. Sci. 40, 4683-4695 |
Sách, tạp chí |
Tiêu đề: |
On the differential variational inequalities of parabolic-elliptic type |
Tác giả: |
N.T.V. Anh, T.D. Ke |
Nhà XB: |
Math. Methods Appl. Sci. |
Năm: |
2017 |
|
[6] C.T. Anh, T.D. Ke, (2014), On nonlocal problems for retarded frac- tional differential equations in Banach spaces, Fixed Point Theory 15, 373-392 |
Sách, tạp chí |
Tiêu đề: |
On nonlocal problems for retarded fractional differential equations in Banach spaces |
Tác giả: |
C.T. Anh, T.D. Ke |
Nhà XB: |
Fixed Point Theory |
Năm: |
2014 |
|
[7] W. Arendt, C.J. K. Batty, M. Hieber, F. Neubrander, (2011), Vector- Valued Laplace Transforms and Cauchy Problems, Springer-Verlag, New York |
Sách, tạp chí |
Tiêu đề: |
Vector-Valued Laplace Transforms and Cauchy Problems |
Tác giả: |
W. Arendt, C.J. K. Batty, M. Hieber, F. Neubrander |
Nhà XB: |
Springer-Verlag |
Năm: |
2011 |
|
[8] W. Arendt, P. Bénilan, (1999), Wiener regularity and heat semi- groups on spaces of continuous functions, in Topics in Nonlinear Anal- ysis, Progress in Nonlinear Differential Equations Application, vol. 35 (Birkhauser, Basel), pp. 29-49 |
Sách, tạp chí |
Tiêu đề: |
Topics in Nonlinear Analysis |
Tác giả: |
W. Arendt, P. Bénilan |
Nhà XB: |
Birkhauser |
Năm: |
1999 |
|
[10] V. Barbu, (2010), Nonlinear Differential Equations of Monotone Types in Banach Spaces, Springer, New York |
Sách, tạp chí |
Tiêu đề: |
Nonlinear Differential Equations of Monotone Types in Banach Spaces |
Tác giả: |
V. Barbu |
Nhà XB: |
Springer |
Năm: |
2010 |
|
[11] E. Bajlekova (2001), Fractional evolution equations in Banach spaces, Ph.D. Thesis, Eindhoven University of Technology |
Sách, tạp chí |
Tiêu đề: |
Fractional evolution equations in Banach spaces |
Tác giả: |
E. Bajlekova |
Nhà XB: |
Eindhoven University of Technology |
Năm: |
2001 |
|
[13] E. Bazhlekova, B. Jin, R. Lazarov, Z. Zhou, (2015), An analysis of the Rayleigh-Stokes problem for a generalized second-grade fluid, Numer.Math. 131, no. 1, 1-31 |
Sách, tạp chí |
Tiêu đề: |
An analysis of the Rayleigh-Stokes problem for a generalized second-grade fluid |
Tác giả: |
E. Bazhlekova, B. Jin, R. Lazarov, Z. Zhou |
Nhà XB: |
Numer.Math. |
Năm: |
2015 |
|
[14] A. Berger, (2011), On finite-time hyperbolicity, Commun. Pure Appl.Anal. 10, 963-981 |
Sách, tạp chí |
Tiêu đề: |
On finite-time hyperbolicity |
Tác giả: |
A. Berger |
Nhà XB: |
Commun. Pure Appl.Anal. |
Năm: |
2011 |
|
[16] H. Brezis, (2011), Functional Analysis, Sobolev Spaces and Partial Dif- ferential Equations, Springer, New York |
Sách, tạp chí |
Tiêu đề: |
Functional Analysis, Sobolev Spaces and Partial Differential Equations |
Tác giả: |
H. Brezis |
Nhà XB: |
Springer |
Năm: |
2011 |
|
[17] P. Cannarsa, H. Frankowska, E. M. Marchini, (2013), Optimal control for evolution equations with memory, J. Evol. Equ. 13, no. 1, 197-227 |
Sách, tạp chí |
Tiêu đề: |
Optimal control for evolution equations with memory |
Tác giả: |
P. Cannarsa, H. Frankowska, E. M. Marchini |
Nhà XB: |
J. Evol. Equ. |
Năm: |
2013 |
|
[19] N.M. Chuong, T.D. Ke, N.N. Quan, (2014), Stability for a class of fractional partial integro-differential equations, J. Integral Equations Appl., 26, 145–170 |
Sách, tạp chí |
Tiêu đề: |
Stability for a class of fractional partial integro-differential equations |
Tác giả: |
N.M. Chuong, T.D. Ke, N.N. Quan |
Nhà XB: |
J. Integral Equations Appl. |
Năm: |
2014 |
|
[20] P. Clément, J. A. Nohel, (1981), Asymptotic behavior of solutions of nonlinear Volterra equations with completely positive kernels, SIAM J.Math. Anal., 12, 514-535 |
Sách, tạp chí |
Tiêu đề: |
Asymptotic behavior of solutions of nonlinear Volterra equations with completely positive kernels |
Tác giả: |
P. Clément, J. A. Nohel |
Nhà XB: |
SIAM J.Math. Anal. |
Năm: |
1981 |
|
[22] N.D. Cong, D.T. Son, S. Siegmund, H.T. Tuan, (2016), Linearized asymptotic stability for fractional differential equations, Electron. J.Qual Theory Differ. Equ. (39). pp. 1-13 |
Sách, tạp chí |
Tiêu đề: |
Linearized asymptotic stability for fractional differential equations |
Tác giả: |
N.D. Cong, D.T. Son, S. Siegmund, H.T. Tuan |
Nhà XB: |
Electron. J. Qual Theory Differ. Equ. |
Năm: |
2016 |
|
[23] M. Conti, Elsa M. Marchini, V. Pata, (2014), Reaction-diffusion with memory in the minimal state framework, Trans. Amer. Math. Soc. 366, no. 9, 4969-4986 |
Sách, tạp chí |
Tiêu đề: |
Reaction-diffusion with memory in the minimal state framework |
Tác giả: |
M. Conti, Elsa M. Marchini, V. Pata |
Nhà XB: |
Trans. Amer. Math. Soc. |
Năm: |
2014 |
|
[24] P. Drábek, J. Milota, (2007), Methods of Nonlinear Analysis. Applica- tions to Differential Equations, Birkh¨ auser Advanced Texts, Birkh¨ auser, Basel |
Sách, tạp chí |
Tiêu đề: |
Methods of Nonlinear Analysis. Applications to Differential Equations |
Tác giả: |
P. Drábek, J. Milota |
Nhà XB: |
Birkhäuser Advanced Texts |
Năm: |
2007 |
|
[25] K.J. Engel, R. Nagel, (2000), One-parameter Semigroups for Lin- ear Evolution Equations, Graduate Texts in Mathematics, vol. 194.Springer-Verlag, New York |
Sách, tạp chí |
Tiêu đề: |
One-parameter Semigroups for Linear Evolution Equations |
Tác giả: |
K.J. Engel, R. Nagel |
Nhà XB: |
Springer-Verlag |
Năm: |
2000 |
|
[26] L.C. Evans, Partial Differential Equations, Second edition. American Mathematical Society, Providence, RI, 2010 |
Sách, tạp chí |
Tiêu đề: |
Partial Differential Equations |
Tác giả: |
L.C. Evans |
Nhà XB: |
American Mathematical Society |
Năm: |
2010 |
|
[27] P. Giesl, M. Rasmussen, (2012), Areas of attraction for nonau- tonomous differential equations on finite time intervals, J. Math. Anal.Appl. 390, 27-46 |
Sách, tạp chí |
Tiêu đề: |
Areas of attraction for nonautonomous differential equations on finite time intervals |
Tác giả: |
P. Giesl, M. Rasmussen |
Nhà XB: |
J. Math. Anal. Appl. |
Năm: |
2012 |
|
[29] G. Haller, A.C. Poje, (1998), Finite time transport in aperiodic flows, Phys. D 119, 352-380 |
Sách, tạp chí |
Tiêu đề: |
Finite time transport in aperiodic flows |
Tác giả: |
G. Haller, A.C. Poje |
Nhà XB: |
Phys. D |
Năm: |
1998 |
|